# SDR SWAA2021081096171

- Difficulty date: June 30, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 21,005 hours, 9,242 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER FIXED T/E PANEL; INBD SIDE OF DEFLECTION CONTROL RIB; SUPPORT BRACKET CRACKED. / R/H WING T/E FIXED PNL CONTROL RIB SUPPORT BRACKET CRACKED. DRILLED AND REMOVED CRACKED SUPPORT BRACKET I/A/W SRM 51-40-02-0G-0. LOCATED AND DRILED NEW SUPPORT BRACKET I/A/W SRM 51-40-05-0G-0 ALSO BOEING DWG 115A2512 REV:A. INSTALLED NEW SUPPORT BRACKET I/A/W SRM 51-40-02-0G-0 ALSO BOEING DWG 115A2512 REV: A
